MathSciNet Relay Station
MathSciNet bibliographic data
MR1844629 37F45
Buff, X.; Henriksen, C. Julia sets in parameter spaces. Comm. Math. Phys. 220 (2001), no. 2, 333–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement